Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
124 Doctors are Online

Suffering from frequent headaches. Migraine headache?

my husband has headache everyday. He went thru 3 different doctors, he got MRI , CT scan done but they could not find out anything wrong with him. They said he is having migrain headache. But we thought he may have something differently than migrain. Now he has headache every day. Sometime, the pain on the side of the head, sometime the whole head. Can you please advice, doctor? `
Asked On : Mon, 17 Dec 2012
Answers:  1 Views:  133
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Neurologist 's  Response
Nov 2013

Thank you for posting your query.

The most likely cause of headaches in your husband is migraine.

Normal MRI of brain rules out most of the serious conditions of brain.

As of now, your husband should start preventive migraine medications (to prevent the recurrence of headaches). These medications include flunarizine, divalproex, beta blockers, etc. Those who do not respond to tablets, botox injections can be given.

In addition, for pain relief, he may take rizatriptan or vasograin.

Best wishes,
Dr Sudhir Kumar MD DM (Neurology)
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor